# SDR REXA2022072001616

- Difficulty date: June 23, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 32,881 hours, 31,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3104911
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATCH PIN INTERCOSTAL LOCATED AFT OF AVIONICS DOOR BETWEEN FS394.00 TO FS409.00 AND BETWEEN STGR 27 AND 26L IS CORRODED.	REMOVED CORRODED INTERCOSTAL AND REPLACED WITH NEW INTERCOSTAL PER CRJ200 SRM 51-42-06, CRJ200 SRM 51-42-21, AND DWG# 601R31049 REV C.
